2 doctors weighed in:

I have had a lidocaine infusion done and I have some shortness of breath and some dizziness?

2 doctors weighed in
Dr. Boris Aronzon
Anesthesiology

In brief: Emergency

You may be having Lidocaine toxicity contact you doctor or er immediately.

In brief: Emergency

You may be having Lidocaine toxicity contact you doctor or er immediately.
Dr. Boris Aronzon
Dr. Boris Aronzon
Thank
Dr. Bennett Werner
Internal Medicine - Cardiology

In brief: Typical and atypical

Lidocaine commonly causes dizziness.
Shortness of breath is not typical.

In brief: Typical and atypical

Lidocaine commonly causes dizziness.
Shortness of breath is not typical.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
24 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors